Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Cramping and light spotting after period what is the cause

Premium Questions

doctor1 MD

light bleeding in the toilet and on my toilet paper its top but some hours later came back and it was very light ...

doctor1 MD

boyfriend on Thursday. There is still some blood when I go to the toilet is it the pill that s causing it or what is it? I m really scared :( ...

doctor1 MD

Hello, my fiance just got done going to the bathroom and when she wiped, she noticed some blood.. And she just got off her period a week ago. What does this mean? ...

doctor1 MD

Hi, My last period ended 2 weeks ago and it was an abnormal period. I didn't have cramps and it was very light and more of a brownish in color lasting about 7 days usually it's only 5. Now for the last ...

doctor1 MD

on 10th and 12th days. No pain or cramps. EWCM is kind of missing and I doubt if I am ovulating ... my hormone levels yet. What could be wrong? ...

Public Forum Discussions

doctor1 MD

2 days after my period and i m cramping with light spotting? what does it mean really? i have ... feeling nauseus, cramps on one side of my abdomen and even more sleepyer. which doesn t make sense cause ...

doctor1 MD

t a normal period. On the 14th, there was light spotting. The 15th was a light flow, 16th was medium, 17th was light, and the 18th was spotting again. Normally, my period lasts for 7 days, and they re always heavy ...

doctor1 MD

. The next day I had a light red mucous and thought I M having a period again because that the early sign .... What does all of this mean? ...

doctor1 MD

. Why would I be spotting? It was very light spotting almost no blood at all both days. Before this guy I haven t had intercourse for a full year. I am wondering what the spotting means. Usually I bleed ...

doctor1 MD

dec. 18-22nd. I thought the spotting was just a light period(although ive been spotting mostly every ...

doctor1 MD

. Never has had spotting after periods. just wondering what could be going on. .... No bleeding on the 21st. On the 22nd started spotting. Very light and noticeable when I use the bathroom. Been ...

doctor1 MD

stomach sometimes cramps up. I m on birth control but i dont take it at the same time every day. We did ...

doctor1 MD

started spotting and having really bad cramps. I took a pregnancy test came out negative. I am not spotting anymore but I am still getting bad cramps. I have been on birth control for a month and a half now.What ...

doctor1 MD

on prednisone and two different antibiotics in same time. Pneumonitis start of pneumonia. Slight cramp ...

doctor1 MD

hi there. i finished my period 4-5 days ago and have still been experiencing stomach cramps .... any idea what this may be? ...

Mobile Questions and Answers

doctor1 MD

Hi tachel, i reviewed your concern. it doesnt seem to be pregnancy, but to be exactly sure you need a pelvic ultrasound. Also a pelvic examination is needed to determine exact cause of your bleeding. Please consult any local gynaecologist for a detailed examination and analysis of the cause of bleeding. I hope this helps. take care.

doctor1 MD

Spotting after period while on pill is usually due to erratic pill intake. Take pill on same time always and in case it still persists then you need to take pill with higher estrogen content.